Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The use of continued fractions in the design of electrical networks


Author: T. C. Fry
Journal: Bull. Amer. Math. Soc. 35 (1929), 463-498
MathSciNet review: 1561770
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1929-04747-5
PII: S 0002-9904(1929)04747-5